# SDR UALA2009092202986

- Difficulty date: September 19, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 55,039 hours, 20,216 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED DOOR 4R EXT EMERGENCY LIGHT, OPS CHECKS GOOD.
